MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V HI-FLO(TM) 2 GANG, 4-WAY MANIFOLD WITH MLL; STOPCOCK, I.V. SET

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V HI-FLO(TM) 2 GANG, 4-WAY MANIFOLD WITH MLL; STOPCOCK, I.V. SET
Catalog Number MX4342LM
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was a leakage in between plastic of stopcock.Sedatives infusing, causing propofol to leak.The event occurred while in use with patient.There was patient involvement and no patient harm reported.
 
Additional Manufacturer Narrative
H3: device not received by manufacturer.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
G1 - mfg contact office address 1, contact office city, contact office zip code, state, country: corrected.H3/h6: one used device was returned for analysis in used condition.The device was visually inspected.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.Functional testing was performed.The reported issue was unable to be duplicated.The cause of the reported issue was not determined as no issue was identified through testing.

Brand Name
HI-FLO(TM) 2 GANG, 4-WAY MANIFOLD WITH MLL
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V
carretera miguel alemán km21.7
apodaca nuevo leon
MX 
Manufacturer Contact
reed covert
6250 shier rings road
dublin, OH 43016
2247062300
MDR Report Key23595031
Report Number1526863-2025-00133
Device Sequence Number21208575
Product Code FMG
UDI-Device Identifier10351688507631
UDI-Public(01)10351688507631(17)270722(10)6025959
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX4342LM
Device Lot Number6025959
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Supplement Date Received by Manufacturer02/13/2026
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown